SIAM Journal on Mathematical Analysis · 2020 · 19 citations · 24 references
Natural SciencesMathematicsPhysicsProbability TheoryStochastic ModelingStochastic ProcessesDiffusion ProcessesEntropyErgodic TheoryNoiseStatistical MechanicsStochastic Differential EquationsDiffusion In Porous MediaErgodic ProcessesErgodicityErgodicity Of DiffusionsInformation EntropyInvariant MeasuresPorous MediaSmall Noise Asymptotics
Dareiotis K, Gess B, Tsatsoulis P. Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise . <em>SIAM Journal on Mathematical Analysis</em>. 2020;52(5):4524-4564.
24
Katy Craig, Francesco S. Patacchini · Spiral (Imperial College London) · 2019 · 108 citations · Full text
Engineering, Physics, Fluid Dynamics +16